# SDR VNAA20220326991

- Difficulty date: March 26, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 39,973 hours, 38,705 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: CC670331416
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH SURROUND STRUCTURE L/H FRAME IS GOUGED
